On families of equi-uniformly distributed sequences in compact spaces

P.C. Baayen, G. Helmberg

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)255-278
Number of pages24
JournalMathematische Annalen
Volume161
Issue number4
DOIs
Publication statusPublished - 1965

Fingerprint

Dive into the research topics of 'On families of equi-uniformly distributed sequences in compact spaces'. Together they form a unique fingerprint.

Cite this